MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device was not returned at the manufacturing site, as it was discarded; therefore, product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.Multiple attempts have been made to obtain additional information regarding the event; however, no additional information is available.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) had a missing/detached haptic.The cartridge was in contact with the patient's left eye.The issue was observed while inserting into the eye.The outcome does not significantly interfere with activities of daily life.No medical or surgical intervention was required.The procedure was completed successfully using a back-up lens (same model and diopter).The patient outcome is unknown.The device was discarded.No further information is available.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15700846
Report Number3012236936-2022-02706
Device Sequence Number20393082
Product Code HQL
UDI-Device Identifier05050474635999
UDI-Public(01)05050474635999(17)240929
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Model NumberDCB00
Device Catalogue NumberDCB0000155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale